Oklahoma, 2012Drought in Oklahoma, November 1 to 30, 2012
November 1 to 30, 2012 · NWS OUN · 48 events in 48 counties and zones
Very few rainfall events occurred during the month of November over Oklahoma. This allowed drought conditions to persist or even worsen in some areas.
Every event with a place to put it; 48 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 48
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Very few rainfall events occurred during the month of November over Oklahoma. This allowed drought conditions to persist or even worsen in some areas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Oct 31, 10:58 PM CST, 1 hour 2 minutes earlier.
Area forecast discussion, Oct 31, 10:58 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1158 PM CDT WED OCT 31 2012
.AVIATION...
VFR CONDITIONS WILL PREVAIL. A WEAK AREA OF SURFACE LOW PRESSURE
WILL MOVE INTO OKLAHOMA WHICH MAY NUDGE WINDS SLIGHTLY MORE
VARIABLE THAN THE CURRENT TAFS BRIEFLY... BUT WIND SPEEDS
GENERALLY ARE EXPECTED TO BE 10 KNOTS OR LESS.
&&
.PREV DISCUSSION... /ISSUED 940 PM CDT WED OCT 31 2012/
DISCUSSION...
NO CHANGES PLANNED THIS EVENING...FORECAST WELL ON TRACK.
FOR MEDIA AND OTHER USERS...OUR INTERNET CONNECTIVITY HAS BEEN
DOWN MOST OF THIS SHIFT AND MAY CONTINUE INTERMITTENTLY THROUGH
THE NIGHT. AT TIMES OUR WEBPAGE MAY BE UNAVAILABLE AS WELL AS
NWSCHAT. IF YOU HAVE ANY QUESTIONS OR NEED US FOR ANYTHING PLEASE
GIVE US A CALL.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 73 47 84 54 / 0 0 0 0
HOBART OK 76 49 86 53 / 0 0 0 0
WICHITA FALLS TX 80 50 86 54 / 0 0 0 0
GAGE OK 79 46 84 46 / 0 0 0 0
PONCA CITY OK 72 45 78 49 / 0 0 0 0
DURANT OK 78 51 85 59 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Oct 31, 10:30 AM CST, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1130 AM CDT WED OCT 31 2012
OKZ004>048-050>052-TXZ083>090-011200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1130 AM CDT WED OCT 31 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS THROUGH TONIGHT.
DISCUSSION...
A DRY AND STABLE AIRMASS WILL PERSIST ACROSS THE SOUTHERN PLAINS TODAY
AS A BROAD REGION OF HIGH PRESSURE REMAINS SITUATED OVER THE CENTRAL U.S.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY NOV 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...0 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
DRY WEATHER IS EXPECTED THROUGH FRIDAY.
AN AREA OF LOW PRESSURE CROSSING THE NORTHERN PLAINS OVER THE WEEKEND WILL
RESULT IN A COLD FRONT ADVANCING SOUTH ACROSS THE CENTRAL AND SOUTHERN PLAINS
ON SATURDAY. THE FRONTAL PASSAGE WILL RESULT IN A CHANCE OF SHOWERS AND
THUNDERSTORMS ACROSS THE OUTLOOK AREA. THE BEST CHANCES WILL BE ACROSS SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS LATE SATURDAY AFTERNOON AND EVENING.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5AM THURSDAY.
04Drought, Alfalfa
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Alfalfa forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Alfalfa County with persistent dry conditions.
Drought, Atoka
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Atoka forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
D2 (severe) drought conditions were present at the beginning of the month in Atoka County, but had worsened to D3 (extreme) drought by the end of the month.
Drought, Beckham
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Beckham forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Beckham County with persistent dry conditions.
Drought, Blaine
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Blaine forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Blaine County with persistent dry conditions.
Drought, Bryan
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Bryan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
D2 (severe) drought conditions were present at the beginning of the month in Bryan County, but had worsened to D3 (extreme) drought by the end of the month.
Drought, Caddo
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Caddo forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Caddo County with persistent dry conditions.
Drought, Canadian
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Canadian forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Canadian County with persistent dry conditions.
Drought, Carter
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Carter forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
D2 (severe) drought conditions were present at the beginning of the month in Carter County, but had worsened to D3 (extreme) drought by the end of the month.
Drought, Cleveland
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Cleveland forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
D2 (severe) drought conditions were present at the beginning of the month in Cleveland County, but had worsened to D3 (extreme) drought by the end of the month.
Drought, Coal
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Coal forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
D2 (severe) drought conditions were present at the beginning of the month in Coal County, but had worsened to D3 (extreme) drought by the end of the month.
Drought, Comanche
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Comanche forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Comanche County with persistent dry conditions.
Drought, Cotton
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Cotton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Cotton County with persistent dry conditions.
Drought, Custer
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Custer forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
D3 (extreme) drought conditions were present at the beginning of the month in Custer County, but had worsened to D4 (exceptional) drought by the end of the month.
Drought, Dewey
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Dewey forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
D3 (extreme) drought conditions were present at the beginning of the month in Dewey County, but had worsened to D4 (exceptional) drought by the end of the month.
Drought, Ellis
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Ellis forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.218, -99.755 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Ellis County with persistent dry conditions.
Drought, Garfield
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Garfield forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Garfield County with persistent dry conditions.
Drought, Garvin
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Garvin forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Garvin County with persistent dry conditions.
Drought, Grady
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Grady forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Grady County with persistent dry conditions.
Drought, Grant
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Grant forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Grant County with persistent dry conditions.
Drought, Greer
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Greer forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Greer County with persistent dry conditions.
Drought, Harmon
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Harmon forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
D2 (severe) drought conditions were present at the beginning of the month in Harmon County, but had worsened to D4 (exceptional) drought by the end of the month.
Drought, Harper
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Harper forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.789, -99.667 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Harper County with persistent dry conditions.
Drought, Hughes
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Hughes forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
D2 (severe) drought conditions were present at the beginning of the month in Hughes County, but had worsened to D3 (extreme) drought by the end of the month.
Drought, Jackson
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Jackson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Jackson County with persistent dry conditions.
Drought, Jefferson
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Jefferson County with persistent dry conditions.
Drought, Johnston
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Johnston forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
D2 (severe) drought conditions were present at the beginning of the month in Johnston County, but had worsened to D3 (extreme) drought by the end of the month.
Drought, Kay
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Kay forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Kay County with persistent dry conditions.
Drought, Kingfisher
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Kingfisher County with persistent dry conditions.
Drought, Kiowa
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Kiowa forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
D3 (extreme) drought conditions were present at the beginning of the month in Kiowa County, but had worsened to D4 (exceptional) drought by the end of the month.
Drought, Lincoln
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
D2 (severe) drought continued through the month in Lincoln County with persistent dry conditions.
Drought, Logan
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Logan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Logan County with persistent dry conditions.
Drought, Love
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Love forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
D2 (severe) drought continued through the month in Love County with persistent dry conditions.
Drought, Major
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Major forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Major County with persistent dry conditions.
Drought, Marshall
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Marshall forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
D2 (severe) drought conditions were present at the beginning of the month in Marshall County, but had worsened to D3 (extreme) drought by the end of the month.
Drought, McClain
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- McClain forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in McClain County with persistent dry conditions.
Drought, Murray
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Murray forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
D2 (severe) drought conditions were present at the beginning of the month in Murray County, but had worsened to D3 (extreme) drought by the end of the month.
Drought, Noble
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Noble forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Noble County with persistent dry conditions.
Drought, Oklahoma
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
D2 (severe) drought continued through the month in Oklahoma County with persistent dry conditions.
Drought, Payne
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Payne forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Payne County with persistent dry conditions.
Drought, Pontotoc
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
D2 (severe) drought conditions were present at the beginning of the month in Pontotoc County, but had worsened to D3 (extreme) drought by the end of the month.
Drought, Pottawatomie
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
D2 (severe) drought conditions were present at the beginning of the month in Pottawatomie County, but had worsened to D3 (extreme) drought by the end of the month.
Drought, Roger Mills
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Roger Mills forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.688, -99.696 (the zone’s center; the record gives no point)
D3 (extreme) drought conditions were present at the beginning of the month in Roger Mills County, but had worsened to D4 (exceptional) drought by the end of the month.
Drought, Seminole
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Seminole forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
D2 (severe) drought conditions were present at the beginning of the month in Seminole County, but had worsened to D3 (extreme) drought by the end of the month.
Drought, Stephens
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Stephens forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
D3 (extreme) drought continued through the month in Stephens County with persistent dry conditions.
Drought, Tillman
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Tillman forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Tillman County with persistent dry conditions.
Drought, Washita
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Washita forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
D3 (extreme) drought conditions were present at the beginning of the month in Washita County, but had worsened to D4 (exceptional) drought by the end of the month.
Drought, Woods
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Woods forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Woods County with persistent dry conditions.
Drought, Woodward
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Woodward forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.423, -99.265 (the zone’s center; the record gives no point)
D4 (exceptional) drought continued through the month in Woodward County with persistent dry conditions.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, November 1 to 30, 2012$508 million · 20 events
- Drought in Texas, November 1 to 30, 2012$50 million · 24 events
- Drought in Oklahoma, November 1 to 30, 2012$80 million · 3 events
- Drought in Texas, November 1 to 30, 2012$51,000 · 11 events
- Drought in Arkansas, November 1 to 30, 201237 events
- Drought in Nebraska, November 1 to 30, 201232 events
- Drought in Nebraska, November 1 to 30, 201230 events
- Drought in Missouri, November 1 to 30, 201228 events
- Drought in Kansas, November 1 to 30, 201226 events
- Drought in New Mexico, November 1 to 30, 201226 events
- Drought in Oklahoma, November 1 to 30, 201225 events
- Drought in South Dakota, November 1 to 30, 201224 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 419579, 419580, 419581, 419582, 419583, 419584, 419585, 419586, 419587, 419588, 419589, 419590, 419591, 419592, 419593, 419594, 419595, 419596, 419597, 419598, 419599, 419600, 419601, 419602, 419603, 419604, 419606, 419607, 419608, 419609, 419610, 419611, 419612, 419613, 419614, 419615, 419616, 419617, 419618, 419626, and more.